# SDR DALA2016091506631

- Difficulty date: September 13, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 42,592 hours, 29,329 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE PYLON SUPPORT BULKHEAD ON THE RIGHT SIDE AT LONGERON 7R IS CRACKED. REPAIRED BULKHEAD IAW SRM 53-20-07 REPAIR 1.
